# SDR CA090112010

- Difficulty date: January 12, 2009
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- Aircraft time: 1,968 hours
- Engine: Pwa PW123
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Part number: 215T922756
- Condition: Cracked
- Location: Rudder Lock Out
- Part time: 2,039 hours
- Component: Lock Out, Garkenyon
- Component part number: 95855
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A C CHECK , A TECHNICIAN FOUND A SPOT OF SURFACE (BUBBLE) CORROSION ON THAT PART, HE CLEANED AND FOUND A CRACK (TC NR 20090112010)
